# SDR C2XA10SH098

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 18,563 hours, 14,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523120409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, SERVICE DOOR CUTOUT FWD FRAME HAS CORROSION.  REPAIRED FRAME IAW EC 5310-01373.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
